# SDR UALA2009082502658

- Difficulty date: August 21, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 35,042 hours, 4,332 cycles
- Engine: Pwa PW40903
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 898870601U
- Part serial: 23450EL
- Condition: Discharged
- Location: Crew Reset
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FLIGHT CREW REST FIRE BOTTLE EXTINGUISHED INADVERTENTLY BY SECURITY AGENT, ASSOCIATED WITH STATUS MESSAGE: "BOTTLE CREW REST LOWER".   REPLACED LLAR MODULE FIRE EXTINGUISHING BOTTLE.  ALL TESTS PASSED.
